# SDR SWAA2023103015548

- Difficulty date: October 28, 2023
- Submitted: October 30, 2023
- Operation: Air carrier
- Aircraft: N8716B
- Make and model: Boeing 737-8
- Aircraft serial: 42544
- Aircraft time: 13,018 hours, 5,787 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ATTACHED TO M1695 DO NOT ILLUMINATE.<[01] REMOVED AND REPLACED EMERGENCY BATTERY PACK M1695; PERFORMED GOOD TEST PER AMM 33-51-06-960-802;[02] VERIFIED CORRECTIVE ACTION STEP 1. VERIFIED MEASUREMENTS TABLE AND TASK CARD COMPLETE.
